# SDR UALA2009081102453

- Difficulty date: August 8, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 70,380 hours, 11,429 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 534
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE MAIN BATTERY CHARGER.  REPLACE MAIN BATTERY AND MAIN CHARGER.  MSG CLEARED ON EICAS DISPLAY.
